# SDR CALA2020010600011

- Difficulty date: December 22, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 51,512 hours, 18,143 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER INSPAR SKIN HAS A CRACK @ STA 147.9 RIB 24 INCHES AFT OF THE FRONT SPAR. CRACK IS APPROX. 1 INCH LONG. SEE FLEETCYCLE LP 9713933 FOR REPAIR STEPS ACCOMPLISHED. REPAIRED RT HORIZONTAL STAB LWR INSPAR SKIN AT STA 147.9 AND 24 INCHES AFT OF FRONT SPAR REF SRM 55-10-01 REPAIR 11. DIP REQUIRED FOR REPEAT INSPECTION AT THE 56000 TOTAL FLIGHT CYCLES ADD EMP:U214287 AND 9000 FLIGHT CYCLES THEREAFTER. SEE FLEET CYCLE LOG PAGE 9713933 FOR ALL REPAIR STEPS ACCOMPLISHED AND SIGN OFFS. REPAIRED RH HORIZONTAL STAB LOWER INSPAR SKIN BY AN EXTERNAL DOUBLER AS REQUIRED REF SRM 55-10-01 REPAIR 11. INSPECTION AT 56000 FLIGHT CYCLES AND EVERY 9000 FLIGHT CYCLES THEREAFTER. TOMC APPROVED REF SRM 55-10-01 REPAIR 11. PERFORM INITIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIR INSTALLED REINSPECT 56000 HOURS ITHEREAFT ER TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED RECORDS UPDATE INIT: 56,000 TAFC WILL ITO TO RIR (-2585) RIR: 9,000 F/C..................LT/U224600
